Posted by: des | 2009-01-28

bloei voor my tyd?

Good day Doc
I am on my third row of my contraceptive, Nordette, only the second pill, and I have started my period, I have cramps, but not so bad. I was just wondering... should I go to the gynae, or do these types of things happen? i was on antibiotics about two weeks ago, and my husband and i was safe, but there was this one time... :)
It started yesterday. I normally don’ t have problems with my period and it is usually on time.Could i be pregnant and this is the cause???

worried : /

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Des
The culprit is probably the antibiotics - it causes the pill to be incompletely absorbed from the gut. Pregnancy would not cause a period, although in some cases it can cause a slight inplantation bleed. Wait until the end of this packet, if you skip your period, rather do a pregnancy test for your own peace of mind!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.